Primal-dual approximation algorithms for a packing-covering pair of problems

S Kovaleva*, FCR Spieksma

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)53-71
    Number of pages19
    JournalRairo-Operations research
    Volume36
    Issue number1
    DOIs
    Publication statusPublished - 2002

    Keywords

    • primal-dual
    • approximation algorithms
    • packing-covering
    • intervals
    • THROUGHPUT

    Cite this